MathSciNet Relay Station
MathSciNet bibliographic data
MR2602999 (2011b:57034) 57R25 (55S45)
Sadykov, Rustam; Saeki, Osamu; Sakuma, Kazuhiro Obstructions to the existence of fold maps. J. Lond. Math. Soc. (2) 81 (2010), no. 2, 338–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement